Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am facing some breathing problem after using of inhaler also. Is it asthma ?

i have allergy , i use inhaler, but last two months i am facing lots of problem. i am using inhaler two times in a day. plz help me. Is this Asthama? i have never felt any attack.
Asked On : Wed, 5 Jan 2011
Answers:  2 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Welcome To Healthcaremagic

Asthma presents with shortness of breath, cough. When you have severe difficulty breathing, doctor will hear wheezing sounds from lung. The best way to diagnose Asthma is doing PULMONARY FUNCTION TESTS, especially when you have shortness of breath.

Retrospectively, if you are getting relief from inhalers, that means you have Asthma.If you are getting frequent episodes of breathlessness, you need COMBITIDE inhaler or SEROFLO inhale (start low dose first ).

Regards, Dr. Jagdish
Answered: Wed, 5 Jan 2011
I find this answer helpful
  User's Response
hi i'm a health consultant

i would recommend you to diagnose first to confirm whether its asthama or not

then be on health supplements for increasing your immunity

we have couple of customers who have found great results using our products

contact me if you have any queries on 9036291674
Answered: Fri, 7 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor